그린콜샷에스시럽
그린콜샷에스시럽
제조사 / Company
(주)녹십자
데이터 출처
MFDS 공공데이터
효능·효과 / Efficacy
This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).
Helps with:
💊복용법 / Dosage
Ages 15 and older: 15 mL at a time, ages 11 to 15 years: 10 mL at a time, ages 7 to 11 years: 7.5 mL at a time, ages 3 to 7 years: 5 mL at a time, ages 2 to 3 years: 3.8 mL at a time, 3 to 4 times a day. Take after meal. If necessary, take at bedtime. Generally, the interval between doses is at least 4 hours.
한국어 원문 보기
만 15세 이상은 1회 15 mL, 만 11세 이상~만 15세 미만은 1회 10 mL, 만 7세 이상~만 11세 미만은 1회 7.5 mL, 만 3세 이상~만 7세 미만은 1회 5 mL, 만 2세 이상~만 3세 미만은 1회 3.8 mL씩, 1일 3∼4회, 매 식후에 복용합니다. 필요한 경우에는 취침 시 복용하며 일반적으로 복용간격은 4시간 이상으로 합니다.
⚠️주의사항 / Caution
Do not take this medicine if you are hypersensitive to or have experience with this medicine, have experienced asthma when taking other antipyretic analgesics or cold medicines, infants under 3 months of age, or are taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, antiparkinson drugs, etc.) or within 2 weeks of stopping taking them. Infants and children under 15 years of age who are or are suspected of being infected with chickenpox or influenza before taking this medicine. Children, infants over 3 months old and under 2 years old, young children, those prone to allergies, those who have experienced allergic symptoms (e.g. fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, glaucoma (e.g. eye pain, blurred vision, etc.), difficulty in urinating, etc. People, the elderly, people with a weak body or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers or bleeding problems, pregnant women or those who may be pregnant, lactating women, smoking, asthma, chronic bronchitis, emphysema, cough accompanied by excessive phlegm, cough that lasts for more than 1 week or recurs, chronic cough, cough accompanied by fever, rash or persistent headache, Yellow No. 5. For patients with hypersensitivity, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. When administering to children, administer under the guidance and supervision of a guardian. Be careful when driving or operating machinery as drowsiness may occur after taking.
한국어 원문 보기
이 약에 과민증 및 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오.이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 만 3개월 이상 및 만 2세 미만의 영아, 유아, 알레르기 등을 일으키기 쉬운 체질, 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등)경험자, 간장질환, 신장(콩팥)질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장(예: 눈의 통증, 눈이 침침함 등), 배뇨(소변을 눔)곤란 등이 있는 사람, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열ㆍ발진이나 지속적인 두통이 동반되는 기침이 있는 사람, 황색5호에 과민증 환자는 의사 또는 약사와 상의하십시오.정해진 용법과 용량을 잘 지키십시오.어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오.복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.
🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.